# SDR P5CA2018121430382

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,563 hours, 3,441 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0631
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SECOND ENGINE START ( LEFT ) " LEFT GENERATOR OFF" EICAS MESSAGE APPEARED. CLEARED AFTER CYCLING LEFT GENERATOR CONTROL( TRANSFERRED TO MDDR 104408 AS PER DDG 24-00-01-01 CAT "B"   REFERENCE LOG PAGE 1030483 ITEM M4; REMOVED AND REPLACED LEFT ENGINE IDG IAW AMM 24-11-01, LEFT ENGINE IDG OPERATIONAL TEST SATISFACTORY AS PER AMM 24-11-00. IDG OIL LEAK CHECK SATISFACTORY. THIS CLEARS MDDR 104408 )
